# SDR DHL2004750009

- Difficulty date: February 22, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK AT FLIGHTSTAR AIRCRAFT SERVICES IN JACKSONVILLE FLORIDA, DISCREPANCY AS FOLLOWS; C1 DOOR EXTERNAL HAS DENT IN BOTTOM CENTER OF DOOR U-CHANNEL.  REMOVED DAMAGED ANGLE IAW B727 SRM 51-30-2, FABRICATED NEW ANGLE FROM BAC1496-383 PO 206631 DIM 44 X 2.75 INCH IAW B727 SRM 52-30-1, TREATED AND PRIMED ALL PARTS & AREA IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE IAW B727 SRM 51-30-2, AT C1 DOOR, BOTTOM CENTER OF DOOR U-CHANNEL.
